Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Sylowizers in locally finite groups


Author: M. J. Tomkinson
Journal: Proc. Amer. Math. Soc. 46 (1974), 195-198
MSC: Primary 20E25
MathSciNet review: 0349848
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A result of W. Gaschütz for finite soluble groups is extended to two classes of locally finite, locally soluble groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20E25

Retrieve articles in all journals with MSC: 20E25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0349848-7
PII: S 0002-9939(1974)0349848-7
Keywords: Locally finite groups, FC-groups, $ \mathfrak{u}$-groups, Sylow subgroups
Article copyright: © Copyright 1974 American Mathematical Society